# SDR 29GA2015032300002

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 29,884 hours, 33,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO CABIN FILLED WITH SMOKE AND SMELL. SEEMED TO BE STRONGER TOWARDS AFT OF CABIN.
